advertisement
Question
Posted by: Neurotic | 2007/05/20

Could it be?

Hi Doc

My husband and I had unprotected sex last night. I am 35 and we dont have children. Now while I am excited about the prospect of falling pregnant, the problem is I am on medication at the moment and wanted to ask you if you thought the medication would cause harm to the fetus (if in fact I did conceive last night!).

I have just finished a course of Amoxocillin for a bad sinus infection, that did not clear it up so I am currently taking a course of Keflor antibiotics, stemitil for dizziness and panado (off and on Myprodol when I need it). With this current sinus infection I dont know where I found the energy last night! :)

YOur opinion is appreciated, thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Neurotic
Although one would preferably avoid Myprodol if possible, and usually won't use Kefalosporin antibiotics in pregnancy, none of these are known to cause fetal abnormalities. Safety in pregnancy is not yet established for Stemetil or Keflor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement